welcome to healthcare magic. the yellow fever vaccine is a live viral vaccine, as such all live vaccines are not given during pregnancy. the present evidence for yellow fever vaccine is not much. the women who have received the vaccine during early pregnancy have not found to have any increased risk of congenital malformations. however there has been documented a small risk of minor skin malformations. so as per present evidence a woman who takes the vaccine should not get pregnant for 4 weeks. now you can decide, if u would like to continue with the pregnancy and take the risk . there are many chances that nothing will happen to the baby.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello Dr. Today i found that im pregnant but before 15 days i had taken the yellow fever vaccine because i came to Ghana/ africa and i didn t know that im going to be pregnant. My last cycle was in 15/7/2015.. so what should i do?. Does this vaccine affect my embryo ? or any suggestions to have him healthy please i want an answer
Hello, I am newly pregnant (my period was due 21st of may) and i took trimethroprim 200 mg unknowingly to treat a urine infection. All the research i have done suggests this increases the risk of birth defects, especially in the my 1st trimester and i now think i should get an abortion. can you help? Does this increase the risk?
I am 5weeks pregnant and went to see my gynae and the doc prescribed me with Duphaston.I came back and did some online research and quite taken aback to read some conflicting views.Some doctors believe it could harm the foetus.Iam really worried...This is my first pregnancy and so far i have no spotting and no history of miscarriage..
hello, i have a question no doctor could answer. some days after my ET i had flu symptoms, and it was a failure, with bCG 15 and 6. this happened during my 2 ETs, but not only then. it happened 2 other times, in months when we had contacts on my days 12 and 14 of my cycle (on day 14 i have my ovulation). 5-6 days after the contacts i had flu symptoms again, at the same time i started to feel strong symptoms of pregnancy. it lasted for a few days and stopped, all together. i had 3 and 5 days delay of my period these months what could these symptoms (of the flu) mean? what tests should i take to find what s wrong? thank you.
My son had a flu vaccination on Jan. 20th and has had multiple symptoms since then. He has had eye twitching, shortness of breath, tightness in the chest, headaches, dizziness (disoriented feeling), ringing in the ears (only once), blurry vision, and muscle soreness. This is just over 4 weeks from the time of the vaccination and after a round of z-Pack, and zyrtec, and aleave, or Tylenol for the muscle soreness and headaches, he is improving, however, he still begins feeling sort of bad around 9:30pm and the disorientation comes back. Also, the eye twitching still comes and goes. We feel he is having side effects from the flu vaccination and were also wondering if Guillain Barre Syndrome might be a factor here. If so, we don t think it is a severe case. Wondering how long his symptoms might continue and is there anything we should be doing that might help other than the ibuprofen or aleave for muscle soreness?
my 13 year old daughter has violent pains in her pelvic area she was rushed to hospital and had her appendix removed but the pain is still there ,they are like cramps that come and go, sometimes so bad she cannot stand,two searches with a camera and two ultra sound later nothing has been found , the pain is mostly on the lower right side ,any thoughts the hospital seems to have no ideas, i am so worried it is to do with the cervical cancer vaccine she had last year?
Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help
Dear Doctor: My husband pass away last month due to liver cancer with 7 weeks. Its was a horrible nightmare. Please let our family know the best way to detect Hepatisis A, B, and C. so each of us can be safe and sound? Is it advisable to do blood...
my son 2yrs,10months old suffering fever .Dr gave him fever treatment on 24 Dec but after blood test on 27 Dec Dr say that my son suffering typhoid then the Dr gave typhoid course.Injection of formic 750mg & rantac 2ml morning & evening, start...
Good day doctor, I was gently nibbled and scratched by a stray kitten I decided to adopt in Qatar. I went to the CDC and immediately started my Verorab course and received a tetanus shot. The kitten was taken to a reputable local vet and booked in...